Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 162, NWS Atlanta, GA

June 24, 2018Taliaferro County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2018, 9:10 PM EDT for Taliaferro County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 9:10 PM EDT (01:10 UTC)
Expired
Jun 24, 2018, 9:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 114 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS52 KFFC 250110
SVRFFC
GAC265-250145-
/O.NEW.KFFC.SV.W.0162.180625T0110Z-180625T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
910 PM EDT SUN JUN 24 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Taliaferro County in east central Georgia...

* Until 945 PM EDT.

* At 910 PM EDT, a severe thunderstorm was located over Carters
  Grove, or 8 miles north of Crawfordville, moving south at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Crawfordville, Sharon, Lyneville, Alexander Stephens Park, Sandy
  Cross and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3351 8294 3362 8298 3364 8297 3366 8295
      3369 8300 3370 8299 3373 8295 3362 8288
      3364 8287 3364 8285 3365 8283 3365 8281
      3364 8279 3356 8275
TIME...MOT...LOC 0110Z 342DEG 19KT 3367 8294 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
130 
WWUS52 KFFC 250135
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
935 PM EDT SUN JUN 24 2018

GAC265-250145-
/O.CON.KFFC.SV.W.0162.000000T0000Z-180625T0145Z/
Taliaferro GA-
935 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL TALIAFERRO COUNTY...

At 935 PM EDT, a severe thunderstorm was located over Crawfordville,
moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Crawfordville, Sharon, Lyneville, Alexander Stephens Park, Sandy
Cross and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3351 8294 3362 8298 3364 8297 3366 8295
      3369 8300 3370 8299 3373 8295 3362 8288
      3364 8287 3364 8285 3365 8283 3365 8281
      3364 8279 3356 8275
TIME...MOT...LOC 0135Z 342DEG 19KT 3354 8289 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:34 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 24, 7:34 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
734 PM EDT Sun Jun 24 2018

.UPDATE...
Evening showers and thunderstorms continue mainly across the
northern 1/4 of the CWFA. Lots of energy to work on and lapse
rates are marginally steep. Do think storms should diminish in
coverage and intensity once the sun sets. However, isolated
activity may linger through midnight. Have updated the pops a
couple of times already this afternoon, and upped the pops in the
far NE corner to likely for a short while. Temps/sky look good for
now.

&&

.PREV DISCUSSION... /Issued 346 PM EDT Sun Jun 24 2018/

SHORT TERM /Tonight through Monday Night/...

A very unstable air mass dominates the forecast area this
afternoon...however a weak inversion seems to be hindering
thunderstorm development except across the far north. Think slight
chance pops should be okay for this evening except chance pops for
the northern third. Most of the dynamics remain over far north GA as
a weak impulse travels through middle TN. Thunderstorms should
diminish overnight but have kept some low pops for the far north all
night. The ridge builds in a bit more on Monday but it looks like
another short wave may cross the TN and OH Valley tomorrow. With any
left over boundaries and an unstable air mass during the
afternoon...think low chance pops area wide will work for Monday .
afternoon and evening.

The current Heat Advisory will be left as is. Monday looks
borderline with heat index values ranging from 100 to 104 over the
central zones...with only isolated values of 105. So for now...no
advisory for Monday but the next shifts will need to take another
look.

41

LONG TERM /Tuesday through Sunday/...

Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Long term portion begins with continued subdued pops across the
area as mid level 590 DM high across the area remains the main
feature keeping pops at a minimum. Looking at low end chance pops
for Tue afternoon but things will begin to change into Wed. A
shortwave trough moving through the Ohio Valley will suppress high
to the southwest and allow for some energy to move across
northern sections of the forecast area at time of peak heating
Wed afternoon. Plenty of moisture to work with as we see
precipitable water at an inch and a half to an inch and three
quarters. Throw in a cold pool aloft associated with
aforementioned shortwave and we should have no problem seeing
likely pops across the northern tier.

For the remainder of the long term period, mid level high will
try to work its way back into the area but will not be nearly as
firmly entrenched. On the southern periphery of this feature,
moisture from the tropics will advect in and despite a lack of any
large scale forcing, should see increased pops through the end of
the week, especially for the southern tier. Could certainly make
a case for likely pops for a few of the days toward the end of the
period but for now have capped at 50 percent. Seasonal to
slightly warmer than normal temps will be replaced by below normal
values by Sun with increased clouds and rain chances.

Deese

&&

.AVIATION...
00Z Update...
Isolated/scattered shra/tsra should begin diminishing in coverage
and intensity with the setting of the sun. Winds will remain on
the west side through the period, with speeds generally 10kt or
less. Pops too low to mention at this time.

//ATL Confidence...00Z Update...
High confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  73  91 /  30  30  30  50
Atlanta         75  92  75  92 /  30  30  20  30
Blairsville     68  85  66  86 /  30  30  30  50
Cartersville    72  91  72  91 /  30  30  20  30
Columbus        76  94  76  93 /  20  30  10  30
Gainesville     73  90  73  89 /  30  30  30  50
Macon           75  95  75  94 /  20  30  20  40
Rome            73  91  72  92 /  30  30  20  30
Peachtree City  73  93  74  92 /  20  30  10  30
Vidalia         77  95  76  93 /  20  40  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Emanuel...Glascock...Jefferson...Johnson...Laurens...
Montgomery...Telfair...Toombs...Treutlen...Warren...Washington...
Wheeler.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Jun 24, 8:00 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
800 PM EDT Sun Jun 24 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
800 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms are expected across north and
central Georgia this evening. Isolated storms will be strong to
severe, with the main hazards damaging winds, frequent lightning,
and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

High temperatures combined with high humidities on Monday could
result in high heat index values in the afternoon. There is a
chance of thunderstorms everyday for the next week, mainly during
the afternoon and evening hours. A few storms could be strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 24, 7:13 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT SUN JUN 24 2018

GAZ046-048-057-242345-
Rockdale GA-Newton GA-Henry GA-
713 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKDALE...NEWTON
AND EASTERN HENRY COUNTIES UNTIL 745 PM EDT...

At 713 PM EDT...a strong thunderstorm was over Magnet, or near
Conyers...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Newborn, Mansfield, Stewart,
Magnet, Almon, Starrsville, Brick Store, Oak Hill, Rocky Plains and
Kelleytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8405 3360 8369 3350 8369 3349 8370
      3350 8371 3348 8371 3348 8374 3345 8377
      3344 8382 3342 8383 3342 8384 3340 8384
      3355 8411
TIME...MOT...LOC 2313Z 282DEG 11KT 3358 8400

WIND...40MPH
Special weather statement, Jun 24, 7:45 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT SUN JUN 24 2018

GAZ046-048>050-057>060-250030-
Butts GA-Morgan GA-Putnam GA-Rockdale GA-Jasper GA-Greene GA-
Newton GA-Henry GA-
745 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...NORTHERN
PUTNAM...SOUTHERN ROCKDALE...JASPER...SOUTHWESTERN GREENE...SOUTHERN
NEWTON AND HENRY COUNTIES UNTIL 830 PM EDT...

At 744 PM EDT...a line of strong thunderstorms was along a line
extending from Kelleytown to near Rocky Plains to Swords...and moving
south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McDonough, Eatonton, Jackson, Madison, Monticello, Locust Grove,
Newborn, Mansfield, Jenkinsburg, Shady Dale, Buckhead, Phoenix,
Reynolds Plantation, Liberty, Stewart, Blacksville, Ola, Turtle Cove,
Worthville and Greshamville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8316 3335 8316 3327 8385 3337 8418
      3357 8417 3355 8395 3366 8330 3341 8309
TIME...MOT...LOC 2344Z 343DEG 8KT 3353 8408 3347 8394 3356 8332

WIND...40MPH
Local storm report, Jun 24, 7:51 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     BLUE RIDGE              34.87N  84.32W
06/24/2018                   FANNIN             GA   911 CALL CENTER

            POWER LINES REPORTED DOWN ON E MAIN ST NEAR THE
            INTERSECTION OF MESSER ST.

&&

EVENT NUMBER FFC1800423

KING
Special weather statement, Jun 24, 7:57 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 PM EDT SUN JUN 24 2018

GAZ051-062-250030-
Taliaferro GA-Warren GA-
757 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 830 PM EDT...

At 757 PM EDT...a strong thunderstorm was over Barnett, or 8 miles
southeast of Crawfordville...moving south at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Jewell,
Beall Springs, Mayfield, Barnett, Reese, Raytown, Alexander Stephens
Park, Sandy Cross and Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3325 8275 3326 8276 3333 8280 3336 8280
      3337 8282 3340 8283 3343 8282 3343 8285
      3361 8293 3364 8282 3363 8277 3361 8275
      3361 8269 3339 8255 3335 8255 3335 8252
TIME...MOT...LOC 2357Z 342DEG 17KT 3346 8280

WIND...40MPH
Special weather statement, Jun 24, 8:32 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT SUN JUN 24 2018

GAZ051-061-062-075-250115-
Taliaferro GA-Hancock GA-Glascock GA-Warren GA-
832 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK...NORTHWESTERN GLASCOCK AND WESTERN WARREN
COUNTIES UNTIL 915 PM EDT...

At 831 PM EDT...a strong thunderstorm was near Mayfield, or near
Warrenton...moving south at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Warrenton, Norwood, Barnett, Shoals, Jewell, Beall Springs and
Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3349 8288 3354 8269 3330 8261 3322 8284
TIME...MOT...LOC 0031Z 346DEG 11KT 3342 8277

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 24, 8:42 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT SUN JUN 24 2018

GAZ038-039-250115-
Wilkes GA-Oglethorpe GA-
842 PM EDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKES AND
OGLETHORPE COUNTIES UNTIL 915 PM EDT...

At 842 PM EDT...a strong thunderstorm was near Vesta, or 7 miles east
of Lexington...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Rayle, Newtown, Vesta and Celeste.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3365 8290 3373 8295 3373 8296 3388 8306
      3397 8293 3371 8269
TIME...MOT...LOC 0042Z 316DEG 16KT 3389 8299

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton25 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry40 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes31 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 25, 7:22 PM EDTSevere Thunderstorm WarningFFCLaurens38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.